Publicaciones

Artículos

 

ARTÍCULO
YEAR

Lane-Emden equations perturbed by nonhomogeneous potential in the super critical case.

Yong Ma, Ying Wang and César E. Torres Ledesma Adv. Nonlinear Analysis 11, 128-140 (2022).

2022

Properties of fractional operators with fixed memory length.

César E. Torres Ledesma, Josias V. Baca and J. Vanterler da C. Sousa Math Meth Appl Sci. 2021;1-28.

2021

Fractional Sobolev space with Riemann?Liouville fractional derivative and application to a fractional concave-convex problem.

César E. Torres Ledesma and Manuel C. Montalvo Bonilla Advances in Operator Theory (2021)6:65.

2021

Multiplicity of solutions for a class of fractional elliptic problems with critical exponential growth and nonlocal Neumann condition.

Claudianor O. Alves and César E. Torres Ledesma Communications on Pure and Applied Analysis 20(5) 2065-2100.

2021

Infinitely many solutions for a nonlocal type problem with sign-changing weight function.

E. Azroul, A. Benkirane, M. Srati and César E. Torres Ledesma Electronic Journal of Di ff erential Equations, Vol. 2021, No. 16, pp. 1-15.

2021

Ground state solutions for a class of nonlocal regional Schr¨odinger equation with nonperiodic potentials.

César E. Torres Ledesma and Hern´an C. Guti´errez Math Meth Appl Sci. 44, 4000-4017.

2021

Existence of solution for a class of variational inequality in whole R^N with critical growth.

Claudianor O. Alves, Luciano M. Barros and César E. Torres Ledesma Journal of Mathematical Analysis and Applications, 494, 124672

 2021
 

A variational approach for a problem involving a ψ -Hilfer fractional operator.

J. Vanterler da C. Sousa, Leandro S. Tavares and César E. Torres Ledesma Journal of Appleid Analysis and Computation 11(3), 1610-1630 (2021).

2021 

Fractional elliptic problem in exterior domains with nonlocal Neumann condition.

Claudianor O. Alves and César E. Torres Ledesma Nonlinear Analysis, Vol 195, Jun 2020, No 3, 111732

2020 

Existence of solutions for a class of fractional elliptic problems on exterior domains.

Claudianor O. Alves, Giovanni Molica Bisci and César E. Torres Ledesma J. Di ff erential Equations, 268, 7183-7219

2020

Multiplicity of Solutions for a Class of Perturbed Fractional Hamiltonian Systems.

César E. Torres Ledesma and Oliverio Pichardo Bull. Malays. Math. Sci. Soc. 43, 3897-3922

2020

Existence of Heteroclinic Solutions for a Class of Problems Involving the Fractional Laplacian.

Claudianor O. Alves, Vincenzo Ambrosio and César E. Torres Ledesma Analysis and Applications, Vol 17, No 3, 425-451

2019

Existence and concentration of solution for a non-local regional Schrödinger equation with competing potentials.

Claudianor O. Alves and César E. Torres Ledesma Glasgow Mathematical Journal, Vol 61, No 2, 441-460

2019

Fractional Hamiltonian systems with positive semi-definite matrix.

César Torres, Ziheng Zhang and Amado Mendez Journal of Applied Analysis and Computation, Vol 9, No 6, 2436-2453.

2019

Existence of solution for a general fractional advection-dispersion equation.

César Torres Analysis and Mathematical Physics, Vol 9, No 3, 1303-1318.

2019

Liouville-Weyl Fractional Hamiltonian Systems: Existence Result.

César Torres and Wily Zubiaga Progress in Fractional Di ff erentiation and Applications An International Journal, 5, No. 3, 1-10.

2019
Multiplicity of solutions for a class of fractional elliptic problem with critical exponential growth and nonlocal Neumann condition
CO Alves, CET Ledesma
arXiv preprint arXiv:1910.02422
 
2019
Existence of solution for a general fractional advection-dispersion equation
CE Torres Ledesma
Analysis and Mathematical Physics 9, 1303-1318
2019
Existence of solution for a general fractional advection–dispersion equation
CET Ledesma
Analysis and Mathematical Physics 9 (3), 1303-1318
 2019
 Existence of heteroclinic solutions for a class of problems involving the fractional Laplacian
CO Alves, V Ambrosio, CE Torres Ledesma
Analysis and Applications 17 (03), 425-451
 2019
Existence and concentration of solution for a non-local regional Schrödinger equation with competing potentials
CO Alves, CET Ledesma
Glasgow Mathematical Journal 61 (2), 441-460
 2019
Fractional elliptic problem in exterior domains with nonlocal Neumann boundary condition
CO Alves, CET Ledesma
arXiv preprint arXiv:1812.04881
2018 
Existence of solutions for a class of fractional elliptic problems on exterior domains
CO Alves, GM Bisci, CET Ledesma
arXiv preprint arXiv:1812.04878
 2018
Multiplicity of solutions for a class of nonlocal regional elliptic equations
C Torres, H Cuti, M Montalvo, O Pichardo
Journal of Mathematical Analysis and Applications 468 (1), 87-102
 2018
Homoclinic Solutions for Fractional Hamiltonian Systems with Indefinite Conditions
Z Zhang, CET Ledesma, R Yuan
Filomat 32 (7)
 2018
Multiplicity result for non-homogeneous fractional Schrodinger--Kirchhoff-type equations in ℝ n
CET Ledesma
Advances in Nonlinear Analysis 7 (3), 247-257
2018 
A Critical Nonlinear Elliptic Equation with Nonlocal Regional Diffusion
CET Ledesma
Taiwanese Journal of Mathematics 22 (4), 909-930
2018 
Existence and multiplicity of solutions for a non-linear Schrödinger equation with non-local regional diffusion
CO Alves, CE Torres Ledesma
Journal of Mathematical Physics 58 (11), 111507
 2017
Impulsive fractional boundary value problem with p-Laplace operator
CET Ledesma, N Nyamoradi
Journal of Applied Mathematics and Computing 55 (1-2), 257-278
2017 
Existencia de tres soluciones para el sistema hamiltoniano fraccionario
CT Ledesma, OP Diestra
Selecciones Matemáticas 4 (01), 51-58
 2017
Solutions for a class of fractional Hamiltonian systems with a parameter
Z Zhang, CET Ledesma
Journal of Applied Mathematics and Computing 54 (1-2), 451-468
2017 
Existence and multiplicity result for a fractional p-Laplacian equation with combined fractional derivatives
C Torres, N Nyamoradi
arXiv preprint arXiv:1703.02450
2017 
Existence and symmetry result for fractional p-Laplacian in
E CÉSAR
Communications on Pure & Applied Analysis 16 (1), 99-114
2017 
EXISTENCE AND SYMMETRY RESULT FOR FRACTIONAL p-LAPLACIAN IN ℝ n.
CE TORRES LEDESMA
Communications on Pure & Applied Analysis 16 (1), 99-114
2017 
Concentration of ground state solution for a fractional Hamiltonian Systems
CET Ledesma, Z Zhang
arXiv preprint arXiv:1610.08286
 2016
Symmetric ground state solution for a non-linear Schrödinger equation with non-local regional diffusion
CE Torres Ledesma
Complex Variables and Elliptic equations 61 (10), 1375-1388
 2016
 2016
Multiplicity and symmetry results for a nonlinear Schrödinger equation with non‐local regional diffusion
CE Torres Ledesma
Mathematical Methods in the Applied Sciences 39 (11), 2808-2820
 2016
Boundary value problem with fractional p-Laplacian operator
C Torres Ledesma
Advances in Nonlinear Analysis 5 (2), 133-146
 2016
Nonlinear Dirichlet problem with non local regional diffusion
CET Ledesma
Fractional Calculus and Applied Analysis 19 (2), 379-393
 2016
Multiplicity result for a stationary fractional reaction-diffusion equations
CE Torres Ledesma
Tbilisi Mathematical Journal 9 (2), 115–127.
 2016
 2016
2016 
Existence of solution for Liouville-Weyl Fractional Hamiltonian systems
CET Ledesma
Annals of the University of Craiova-Mathematics and Computer Science Series …
2015
Existence and symmetric result for Liouville–Weyl fractional nonlinear Schrödinger equation
CT Ledesma
Communications in Nonlinear Science and Numerical Simulation 27 (1-3), 314-327
 2015
Non-linear Schrödinger equation with non-local regional diffusion
P Felmer, C Torres
Calculus of Variations and Partial Differential Equations 54 (1), 75-98
 2015
Multiplicity of solutions for fractional Hamiltonian systems with Liouville-Weyl fractional derivatives
GAM Cruz, CET Ledesma
Fractional Calculus and Applied Analysis 18 (4), 875-890
 2015
 2015
 2014
Existence of solution for fractional Langevin equation: variational approach
C Torres
Electronic Journal of Qualitative Theory of Differential Equations 2014 (54 …
 2014
Existence of a solution for the fractional forced pendulum
C Torres
Journal of Applied Mathematics and Computational Mechanics 13 (1)
 2014
Mountain pass solution for a fractional boundary value problem
C Torres
J. Fract. Calc. Appl 5 (1), 1-10
2014
RADIAL SYMMETRY OF GROUND STATES FOR A REGIONAL FRACTIONAL NONLINEAR SCHRODINGER EQUATION
P Felmer, C Torres
Communication on pure and applied analysis 13 (6), 12
 2014
Non-homogeneous fractional Schr\" odinger equation
C Torres
arXiv preprint arXiv:1311.0708
 2013
 2013
 2013
 2012
SELECCIONES MATEMÁTICAS
CT LEDESMA, OP DIESTRA